MathSciNet Relay Station
MathSciNet bibliographic data
MR1055001 20D60 (20C15)
Chillag, David; Herzog, Marcel On the length of the conjugacy classes of finite groups. J. Algebra 131 (1990), no. 1, 110–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement